It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



ADD / ADHD Message Board


ADD / ADHD Board Index
Board Index > ADD / ADHD | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


This is one of the posts I have found on this board about the sweating/blood pressure issue that I mentioned above:

Ok I have had it with this medicine! The side effects are now so annoying that I have made an appt to see my Dr Tommorrow. I have taken Strattera for 3 months now and the daily clear thinking is gone. All I have left is that I wake up at 6am every day. That's it. The male side effects went away after 2 months but the cold sweats, high blood pressure, headaches and stomach problems have made me miserable while I am on this medicine.


I am 31 and so far I have tried adderall XL and strattera. I tried stopping strattera over the weekend and my sweating problem got much better, but in return I am tired all the time. Yesterday I even fell asleep at the wheel and almost crashed on the way home from work. Over the weekend I was feeling very sad and I was spending my money irresponsibly. At least I gave it a good try, but now its just not in my best interests to keep taking it. If for nothing other than its effect on raising my blood pressure ( I am also taking altace for my BP). I even had to get another medicine Pro-Bathine for the very excessive sweating. My hair is soaking wet and my shirt is also wet around my shoulders and neck. But the worst part is that I am not hot I have this irritating cold sweat that makes me feel like I am sick.

I took it again last night and as before I woke up at 6 am this morning. But the drive to work was a nightmare. Right now my blood pressure is so high that I have a severe headache. It just doesn't seem like it is doing what I hoped it would.

...and here is another post from this board.....
I am 28 yrs old and have been on straterra for a short period of time. At 40mg I am having major side effects that I am wondering if anyone else has. I have serious hot flashes where I sweat. Sometimes it is a cold sweat with chills. I have not seen anyone else write about this so I am a little alarmed. This happens throughout the day.
So far your experience parallels mine. You wanted to know when I started having the more serious side effects. I could say I started noticing the urinary and sexual side effects about 6-weeks in on full dose for me which was 80 mp/day. What you want to look for is a slight discharge after urinating that seems like semen. Also, note if you feel like you can't empty your bladder completely. The other feeling you want to look for is a slight burning sensation during ejaculation. Now, another experience I had was accidently double dosing one day. I started sweating profusely (cold sweats) and my heartrate skyrocketed. I thought I was going to die right then and there (must be what a panic attack feels like, since I've never had one). I could also tell you the story of when I was running and had to urinate. I did so, and didn't feel like I could empty my bladder so stopped again. I then started having a burning sensation in the general area of my prostate. I stopped and went again, but nothing came out but discharge. Long story short, I could barely walk due to the pain, went to the hospital and they couldn't find a thing. I told the Doctor I was taking Strattera, but they obviously hadn't read up on it and didn't factor that in. That is the point I stopped taking it cold turkey (I figured to hell with weaning off it, I wanted this crap out of my system as fast as possible). The negative side effects went away in a couple weeks.

As for the question on if I would have benefited from it without the negative side effects, I would say yes at full dose for about a month to two. After that, the benefits started to diminish. Honestly, I get more out of caffine so long as I don't overdo it. I'm talking the equivalent to two strong cups of coffee a day. I wish you the best of luck.





All times are GMT -7. The time now is 11:15 AM.





© 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!